MathSciNet Relay Station
MathSciNet bibliographic data
MR1709749 (2001b:37115) 37L99 (34G20 35K55 37C05 58C25)
Elbialy, Mohamed Sami On sequences of $C\sb b\sp {k,\delta}$ maps which converges in the uniform $C\sp 0$-norm. Proc. Amer. Math. Soc. 128 (2000), no. 11, 3285–3290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement